# SDR P5CA2023121100118

- Difficulty date: December 11, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 84,696 hours, 24,389 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 11513241M366
- Part serial: 115132406003
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH ELT ANTENNA CABLES TANGLED AND NOT WRAPPED APPROPRIATELY.  REMOVED AND REPLACED L1 DOOR SIDE ELT PER AMM 25-63-03/401. OPS CHK GOOD.
